# SDR SWIA200617379

- Difficulty date: October 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 8,857 hours, 6,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD WARDROBE AND FIRST FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.REPLACED NR 1 INVERTER FOR EMERGENCY LIGHTS IAW AMM 33-51-04.  PN 5925-7
